Maximum Matchings in Sparse Random Graphs

TitleMaximum Matchings in Sparse Random Graphs
Publication TypeConference Paper
Year of Publication1981
AuthorsKarp, R. M., & Sipser M..
Published inProceedings of the 22nd IEEE Annual Symposium on Foundations of Computer Science
Page(s)364-375
Other Numbers1572
Bibliographic Notes

Proceedings of the 22nd IEEE Annual Symposium on Foundations of Computer Science, Nashville, Tennessee, pp. 364-375

Abbreviated Authors

R. M. Karp and M. Sipser

ICSI Research Group

Algorithms

ICSI Publication Type

Article in conference proceedings